# SDR AALA201809049047

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 70,874 hours, 26,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK DOES NOT LATCH.  LUBRICATED THE GUST LOCK LATCH. OPS NORMAL.
